# SDR MASA200500252

- Difficulty date: March 25, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 8,485 hours, 7,855 cycles
- System (JASC): 4990 · APU Oil System
- Part: Vent Line
- Condition: Dirty
- Location: Apu Gearbox
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY DUE TO SMOKE IN CABIN AFTER SWITCHING TO APU BLEED WHEN LANDING.  LT ACM PREVIOUSLY MEL FOR SIMILAR SMOKE IN CABIN SITUATION.   MX PERFORMED COMPREHENSIVE TEST OF RT ACM RUNNING IT OFF ENGINE BLEED AND COULD NOT DUPLICATE PROBLEM,  MEL APU.  MX CLEANED APU GEARBOX VENT LINE.  OPS CHECKED GOOD.
